# SDR YENA201709070752

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 59,231 hours, 21,280 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE DUMMY RAIL Y503.2,  FRAMES 12 TO 16.  REPLACED THE DUMMY RAIL IAW SRM 51-41-11 AND SRM 51-72-11.
